MAUDE Adverse Event Report: INTERNATIONAL BIOPHYSICS CORPORATION FLOPUMP

INTERNATIONAL BIOPHYSICS CORPORATION FLOPUMP
Catalog Number 6000N
Health Effect - Clinical Code Hemolysis (1886)
Date of Event 02/17/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was discarded by the user and not returned for evaluation.The user stated that the product was not being used in a manner consistent with the instructions for use.The user stated that the product was used longer than six (6) hours which is considered off-label use for this device.
 
Event or Problem Description
Per customer information, the product caused high hemolysis in a patient.According to user, device was being used for extended period of time, longer than six (6) hours.

Brand Name
FLOPUMP
Common Device Name
FLOPUMP
Manufacturer (Section D)
INTERNATIONAL BIOPHYSICS CORPORATION
2101 e. st. elmo road
suite 275
austin TX 78744
MDR Report Key5695256
Report Number1645362-2016-00003
Device Sequence Number13463984
Product Code KFM
UDI-Device Identifier00814321020001
UDI-Public00814321020001
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K983272
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/02/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number6000N
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2016
Initial Report FDA Received Date06/02/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;